# SDR COMA2010062550134

- Difficulty date: June 25, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 37,400 hours, 33,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 10536002904A
- Condition: Dented
- Location: Fuselage
- Part time: 37,400 hours, 33,931 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FUSELAGE SKIN AT FS 584.75 STR 21R.  REPAIRED FUSELAGE SKIN AT FS 584.75 STR 21R IAW EA 10-5360-02904A.
